Alert archive / New Jersey / Gale Watches in 2016
Gale Watch 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Mar 20, 2016, 3:58 PM EDT. It took effect at Mar 21, 2016, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 20, 2016, 3:58 PM EDT (19:58 UTC)
- In effect from
- Mar 21, 2016, 8:00 PM EDT
- Expired
- Mar 21, 2016, 3:42 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
119 WHUS71 KPHI 201958 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EDT SUN MAR 20 2016 ANZ452>455-210900- /O.CON.KPHI.GL.W.0020.000000T0000Z-160321T1000Z/ /O.NEW.KPHI.GL.A.0015.160322T0000Z-160322T0600Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EDT SUN MAR 20 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. * LOCATIONS...THE SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC WATERS. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT, BECOMING NORTHWEST ON MONDAY. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-210900- /O.EXB.KPHI.SC.Y.0036.000000T0000Z-160322T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 358 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT TUESDAY. * LOCATIONS...LOWER DELAWARE BAY. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT, BECOMING NORTHWEST ON MONDAY. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-210900- /O.EXT.KPHI.SC.Y.0036.000000T0000Z-160322T0000Z/ /O.NEW.KPHI.GL.A.0015.160322T0000Z-160322T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 358 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT. * LOCATIONS...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC COASTAL WATERS. * WINDS...NORTHEAST 15 TO 25 KT BECOMING WORTHWEST WITH GUSTS UP TO 30 KT THROUGH MONDAY. NORTHWEST WIND 15 TO 25 KT WITH GUSTS TO 35 KT MONDAY NIGHT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ431-210900- /O.EXT.KPHI.SC.Y.0036.000000T0000Z-160322T0600Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 358 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY... * LOCATIONS...LOWER DELAWARE BAY. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT, BECOMING NORTHWEST ON MONDAY. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
048 WHUS71 KPHI 210125 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 925 PM EDT SUN MAR 20 2016 ANZ452>455-211200- /O.CON.KPHI.GL.W.0020.000000T0000Z-160321T1000Z/ /O.CON.KPHI.GL.A.0015.160322T0000Z-160322T0600Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 925 PM EDT SUN MAR 20 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... * WINDS...NORTHEAST TO NORTH 20 TO 25 KT WITH GUSTS UP TO 35 KT OVERNIGHT, BECOMING NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT ON MONDAY. NORTHWEST GUSTS UP TO 35 KT POSSIBLE MONDAY NIGHT. * SEAS...7 TO 11 FEET, THEN GRADUALLY SUBSIDING DURING MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450-451-211200- /O.CON.KPHI.SC.Y.0036.000000T0000Z-160322T0000Z/ /O.CON.KPHI.GL.A.0015.160322T0000Z-160322T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 925 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY NIGHT... * WINDS...NORTHEAST TO NORTH 20 TO 25 WITH GUSTS UP TO 30 KT OVERNIGHT, BECOMING NORTHWEST MONDAY. NORTHWEST GUSTS UP TO 35 KT POSSIBLE MONDAY NIGHT. * SEAS...5 TO 8 FEET, THEN GRADUALLY SUBSIDING DURING MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-211200- /O.CON.KPHI.SC.Y.0036.000000T0000Z-160322T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 925 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WINDS...NORTHEAST TO NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT OVERNIGHT, THEN BECOMING NORTHWEST ON MONDAY. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
949 WHUS71 KPHI 210742 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 AM EDT MON MAR 21 2016 ANZ452>455-212100- /O.CAN.KPHI.GL.W.0020.000000T0000Z-160321T1000Z/ /O.EXB.KPHI.SC.Y.0036.000000T0000Z-160322T2000Z/ /O.UPG.KPHI.GL.A.0015.160322T0000Z-160322T0600Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 342 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT TODAY THROUGH TUESDAY. * SEAS...5 TO 7 FEET...GRADUALLY SUBSIDING LATER TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-212100- /O.EXT.KPHI.SC.Y.0036.000000T0000Z-160322T2000Z/ /O.CAN.KPHI.GL.A.0015.160322T0000Z-160322T0600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 342 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE GALE WATCH. * WINDS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT TODAY THROUGH TUESDAY. * SEAS...5 TO 7 FEET...GRADUALLY SUBSIDING LATER TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-212100- /O.EXT.KPHI.SC.Y.0036.000000T0000Z-160322T2000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 342 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT TUESDAY... * WINDS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT TODAY THROUGH TUESDAY. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Mar 20, 12:26 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Mar 20, 12:26 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1226 PM EDT SUN MAR 20 2016
.SYNOPSIS...
LOW PRESSURE JUST OFF THE NORTH CAROLINA COAST WILL STRENGTHEN AS
IT MOVES NORTHEAST...PASSING EAST OF CAPE COD EARLY MONDAY. A
BLUSTERY NORTHWEST FLOW WILL FOLLOW MONDAY...BEFORE SOUTHERN
STATES HIGH PRESSURE BUILDS IN TUESDAY. THE HIGH SHIFTS OFFSHORE
TO NEAR BERMUDA WEDNESDAY. A COLD FRONT WILL PROBABLY SAG SOUTH
INTO NEW JERSEY AND PENNSYLVANIA ON THURSDAY. STRONG LOW PRESSURE
WILL MOVE NORTH OF MAINE FRIDAY PUSHING THE COLD FRONT OFF THE
EAST COAST. BUILDING HIGH PRESSURE IS EXPECTED SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAPPY FIRST DAY OF SPRING!
TEMPS CONTINUE TO SLOWLY RISE AND LOCATIONS S AND E ARE NOW INTO
THE 40S, WITH MOST IN THE N AND W IN THE MID TO UPPER 30S. THESE
TEMPS ARE ON AVG 2 TO 3 DEGREES HIGHER THAN FCST. AGAIN, THANKS TO
THE LATE MARCH SUN! SOME AREAS HAVE ALREADY HIT OR EXCEEDED THEIR
FCST HIGH FOR THE DAY SO MADE SO ADJUSTMENTS TO HIGH TEMPS. DON'T
THINK TEMPS WILL RISE THAT MUCH MORE BUT ANOTHER COUPLE OF DEGREES
IS PSBL.
OVERALL HRRR SEEMS TO BE HANDLING SITUATION WELL AGAIN, THO IT
DOESN'T HAVE THE PRECIP CURRENTLY ON RADAR OFF THE SRN NJ/DE CST.
IT CONTINUES TO KEEP MOST OF THE AREA DRY THRU LATE AFTN. THEN IT
RAMPS THINGS UP S AND E AND REALLY GETS THINGS GOING DURG THE ERLY
EVE. THE 12Z NAM (THE ONLY 12Z GUID AVAILABLE FOR THIS UPDATE) HAS
SSHOWN A SLIGHT EWD SHIFT WITH ITS QPF FIELD.
WHILE DEWPOINTS REMAIN LOW, THE WARMER TEMPS NECESSITATE MORE
OF A MENTION OF RAIN THRU THE AFTN OR AT LEAST RAIN AND SNOW. WHAT
HAPPENS BEYOND THAT WILL BE DETERMINED WHEN ADDITIONAL GUID
ARRIVES.
LTST RADAR SHOWS PRECIP OVER THE DELMARVA HAS MOVED OFFSHORE AND
NO PRECIP ACRS THE REGION ATTM. GUID INDICATES THAT WITH THE
EXCEPTION OF THE SRN AREAS, MOST LOCATIONS WILL REMAIN DRY FOR THE
BALANCE OF THE DAY BEFORE PRECIP POTENTIAL RAMPS UP DURG THE LATE
AFTN/ERLY EVE.
WILL WAIT UNTIL THE MRNG MDL GUID COMES IN BEFORE MAKING ANY
CHANGES TO THE FCST, SHUD THEY BE NEEDED.
SNOWFALL AMOUNTS WILL BE MINIMAL DURING THE DAY TIME HOURS DUE TO
THE WARMER SURFACES AND THE HIGHER SUN ANGLE MID-MARCH HAS TO OFFER.
AS WE HEAD INTO THIS EVENING, THE INTENSITY MAY START TO PICK UP
ACROSS SOUTHERN AREAS, PRECIPITATING A CHANGEOVER FROM RAIN TO A
RAIN/SNOW MIX AND THEN OVER TO ALL SNOW. AROUND A HALF OF AN INCH OR
LESS CAN BE EXPECTED ACROSS OUR SOUTHERN AREAS, BUT EXPECT THE BULK
OF ANY SNOW THAT FALLS TO INITIALLY ONLY STICK TO THE NON-PAVED
SURFACES WITH THE ROADS BECOMING SLUSHY.
FURTHER INLAND, THE AFOREMENTIONED DRY AIR WILL PREVENT
PRECIPITATION TO INITIALLY MAKE IT DOWN TO THE SURFACE. IT MIGHT
TAKE A LITTLE WHILE FOR THE DRY AIR TO ERODE BUT EVENTUALLY, THERE
WILL BE SOME PRECIPITATION DURING THE LATE AFTERNOON/EVENING.
IN ADDITION, IT WILL BECOME GUSTY THROUGH THE AFTERNOON AND EVENING
WITH WINDS AROUND 15 TO 20 MPH AND GUSTS UP AROUND 30 TO 35 MPH,
ESPECIALLY TOWARDS THE COAST.
EXPECT TEMPS TO WARM A BIT EVEN WITH OVERCAST SKIES ACROSS THE
REGION. HIGHS WILL GENERALLY BE IN THE MID 30S TO LOWER 40S ACROSS
THE FORECAST AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
WITH THE GUIDANCE HOLDING ITS COURSE THIS MORNING, AND EVEN
PUSHING SLIGHTLY TO THE WEST, WE HAVE DECIDED TO ISSUE A WINTER
WEATHER ADVISORY FOR PORTIONS OF CENTRAL AND SOUTHERN NEW JERSEY.
WITH THE HI-RES MODELS SHOWING BANDING OCCURRING ALONG THE
COASTAL AREAS AND GOOD LIFT AND SATURATION IN THE DENDRITIC GROWTH
ZONE TONIGHT, WE HAVE UPPED AMOUNTS SLIGHTLY BUT ARE STILL LOOKING
AT 2 TO 4 INCHES FALLING ACROSS THE ADVISORY AREA.
THE STORY FOR TONIGHT WILL BE MORE WINTRY THAN SPRING-LIKE.
PRECIPITATION WILL FALL MOSTLY AS SNOW, PERHAPS A MIX OF RAIN AND
SNOW ACROSS OUR SOUTHERN MOST AREAS, THROUGH THE OVERNIGHT HOURS.
SNOWFALL WILL BE HEAVIEST TO THE SOUTH AND EAST OF THE I-95 CORRIDOR
WITH LESSER AMOUNTS AS YOU HEAD TO THE NORTH AND WEST.
AS THE PRECIPITATION FALLS, THE COLUMN WILL COOL AND WITH THE SUN NO
LONGER AN ISSUE OVERNIGHT, WE WILL SEE ACCUMULATING SNOW TAKE PLACE.
THE PRECIPITATION WILL END FROM WEST TO EAST AND WHEN ALL IS SAID
AND DONE, WE MAY HAVE UP TO 4 INCHES ON THE GROUND, MAINLY ACROSS
EASTERN PORTIONS OF THE AREA.
WINDS WILL DIMINISH THROUGH THE NIGHT AND SHOULD FALL BELOW 10 MPH
BY LATE TONIGHT, REMAINING WINDIER ALONG THE COAST.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
500 MB: THE LONG WAVE TROUGH WILL CROSS THE EAST COAST EARLY MONDAY
WITH ITS AMPLIFYING 140M 12HR HFC SCOOTING NEWD FROM THE DELMARVA.
NW FLOW PREVAILS BEHIND THE LONG WAVE TOUGH EARLY NEXT WEEK FLATTENING
TO WESTERLY FLOW DURING MID WEEK AS HEIGHTS WARM. A STRONG SHORT
WAVE MOVES FROM THE MIDWEST THURSDAY INTO QUEBEC FRIDAY.
TEMPERATURES (REFLECTING POTENTIAL ENERGY USE): CALENDAR DAY
AVERAGES SLIGHTLY BELOW NORMAL MONDAY AND TUESDAY, WARMING TO
NEAR 10 DEGREES ABOVE NORMAL WEDNESDAY, THEN ANYWHERE FROM 5 TO 10
DEGREES ABOVE NORMAL THURSDAY AND FRIDAY COOLING SATURDAY TO NEAR
OR SLIGHTLY ABOVE NORMAL. FOR REFERENCE, THE NORMALS FOR PHILLY
DURING THE PERIOD ARE LOW TO MID 50S AND MID 30S.
FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 00Z/20 GFS/NAM
MOS GUIDANCE MONDAY-TUESDAY, THEREAFTER THE 00Z/20 GFS MEX MOS-
05Z/20 WPC GUIDANCE. THIS FCST WAS CHECKED AGAINST THE 00Z/20
ECMWF OPERATIONAL CYCLE.
THE DAILIES...
MONDAY...A BLUSTERY CHILLY NW FLOW WITH ANY LINGERING SNOW SHOWERS
OR FLURRIES IN NJ AND NE PA ENDING EARLY. PARTLY TO MOSTLY SUNNY.
NW WIND GUSTS 30 TO 35 MPH IN THE AFTERNOON. WINDS DIMINISHING AT
NIGHT. HUMIDITY WILL DROP INTO THE 20 TO 25 PERCENT RANGE DURING
THE AFTERNOON AND WE WILL HAVE TO CHECK WITH OUR PARTNERS HOW TO
HANDLE, AFTER TONIGHTS SNOW. IF SNOW DOESNT ACCUMULATE OR SNOW/RAIN
AMOUNTS ARE LESS THAN FORECAST, THEN WE WOULD BE QUITE CONCERNED
ABOUT FIRE DANGER. ABOVE AVERAGE CONFIDENCE.
TUESDAY...PARTLY SUNNY WITH WINDS BECOMING SOUTHWEST. SMALL CHANCE
OF A SHOWER OR SPRINKLE N PTN LATE IN ADVANCE OF A SEWD SAGGING
COLD FRONT.
WEDNESDAY...PARTLY SUNNY WITH WEST TO SOUTHWEST WINDS GUSTY 15 TO 25
MPH IN THE AFTERNOON. SMALL CHANCE OF A SHOWER OR SPRINKLE N PTN
IN ADVANCE OF A SEWD SAGGING COLD FRONT. AVERAGE CONFIDENCE.
THURSDAY...A BACK DOOR COLD FRONT MAY HAVE SETTLED SOUTH INTO THE
DELMARVA. QUITE A BIT OF UNCERTAINTY ON TEMPS WITH A 50 50 BLEND
OF THE 00Z/20 ECMWF AND WPC. WINDS PROBABLY TURNING SOUTHEAST TO
EAST. BELOW AVERAGE CONFIDENCE.
LATE THURSDAY NIGHT AND FRIDAY...UNCERTAINTY ON TIMING OF THE
COLD FRONT APPROACHING FROM THE WEST. SHOWERS SHOULD OCCUR
SOMETIME IN THIS PERIOD. EVENTUALLY TURNING A BIT COOLER. BELOW
AVERAGE CONFIDENCE.
SATURDAY...FOR NOW IT LOOKS NICE...HIGH PRESSURE BUILDING IN
BEHIND THE COLD FRONT. AVERAGE CONFIDENCE.
&&
.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG,KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS SHUD REMAIN TO THE N AND W THRU THE TAF PD. ALG THE I-95
CORRIDOR, TEMPS ARE A BIT WARMER THAN FCST THIS AFTN, SO ANY
PRECIP THAT FALLS LATER MAY ENDO UP BEING IN THE FORM OF RAIN OR
MORE RAIN THAN SNOW AT THE ONSET. THIS CUD, IN TURN KEEP VSBYS VFR
LONGER. BY LATER THIS EVE, AS TEMPS COOL AND PRECIP CUD GET
HEAVIER MORE SNOW WILL MIX IN AND AN EVENTUAL CHANGEOVER IS
EXPECTED, WHICH WILL BRING CIGS AND VSBYS DOWN TO MVFR AND PSBLY
IFR.
FOR THE SERN ARPTS. MVFR IS EXPECTED LATER THIS AFTN WITH IFR TO
FOLLOW. AGAIN, RAIN IS ANTICIPATED, BEFORE A CHANGEOVER TO SNOW.
NORTHEAST WINDS WILL START TO BACK TO THE NORTH. GUSTS UP TO 25
KTS ARE PSBL ESPECIALLY FROM PHL S AND E.
OUTLOOK...
MONDAY...ANY LINGERING MVFR CONDITIONS IN EARLY SNOW SHOWERS ENDS
BY 15Z. BECOMING VFR SCT CLOUDS AOA 5000 FT BY 18Z/21. WEST TO
NORTHWEST WIND GUSTS 25-30 KNOTS, ESPECIALLY AFTERNOON AND
EVENING. HIGH CONFIDENCE.
MONDAY NIGHT AND TUESDAY...VFR. PATCHES OF SCT-BKN CLOUDS AOA
5000FT. DIMINISHING WEST TO NORTHWEST WIND MONDAY NIGHT BECOMING
SW TUESDAY WITH AFTERNOON GUSTS 15 TO 20 KT. HIGH CONFIDENCE.
WEDNESDAY...VFR PATCHES OF SCT-BKN CLOUDS AOA 5000 FT. GUSTY WEST
SOUTHWEST WINDS 15 TO 25 KNOTS IN THE AFTERNOON. HIGH CONFIDENCE.
THURSDAY...PROBABLY VFR. A BACKDOOR COLD FRONT MAY COMPLICATE THE
WEATHER PATTERN WITH EASTERLY WINDS. BELOW AVERAGE CONFIDENCE.
&&
.MARINE...
WE HAVE UPGRADED THE SMALL CRAFT ADVISORY FOR OUR OCEAN WATERS FROM
LITTLE EGG HARBOR SOUTH TO FENWICK ISLAND. THE REMAINING SMALL CRAFT
ADVISORIES HAVE NO SIGNIFICANT CHANGES AT THIS TIME.
LOW PRESSURE WILL MOVE UP THE EASTERN SEABOARD FROM THE CAROLINAS,
REMAINING TO THE EAST OF OUR WATERS. SEAS HAVE ALREADY STARTED
TO BUILD IN ADVANCE OF THE SYSTEM AND WE ARE SEEING SEAS EXCEEDING 5
FEET AT BUOY 44009 ALREADY THIS MORNING. THE PRESSURE GRADIENT WILL
CONTINUE TO TIGHTEN UP AS THE LOW MOVES TO OUR EAST AND THIS WILL
CONTRIBUTE TO INCREASED WINDS, WITH GALE FORCE GUSTS OCCURRING THIS
EVENING. BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN ELEVATED THROUGH
TONIGHT AND INTO EARLY MONDAY.
OUTLOOK...
MONDAY-MONDAY EVENING...GUSTY NW WINDS 25 TO 30 KT. SCA PROBABLE.
MAYBE A PERIOD OF NW GALES MONDAY EVENING? FOR NOW... LESS THAN 6
HOURS OF GALE GUSTS BUT WILL NEED RECONSIDERATION FOR THE WATCH
WARNING PROCESS IN UPCOMING FORECASTS. CONFIDENCE: AVERAGE.
TUESDAY...W-NW WINDS DIMINISH AND BACK TO SOUTHWEST BY AFTERNOON.
HEADLINES NOT LIKELY. CONFIDENCE: AVERAGE.
WEDNESDAY...SOUTHWEST FLOW...POSSIBLE SCA THOUGH THE 25 KT GUSTS
WOULD BE CONFINED TO NEARSHORE WATERS SINCE IT WILL BE MILD AIR
OVERRIDING COOLER MID-UPPER 40S SSTS. CONFIDENCE: AVERAGE
THURSDAY...THE WIND MAY TURN EASTERLY BEHIND A BACK DOOR COLD
FRONT. CONFIDENCE BELOW AVERAGE.
&&
.TIDES/COASTAL FLOODING...
WITH STRONG NORTHERLY AND NORTHEASTERLY FLOW OVER THE NEXT 36 HOURS,
EXPECT ELEVATED WATER LEVELS WITH THE HIGH TIDE CYCLES THROUGH MONDAY
MORNING. HOWEVER, WIND DIRECTION ISN'T COMPLETELY FAVORABLE, AND
WITH THE LOW EXPECTED TO TRACK WELL OFF SHORE. BOTH MODEL GUIDANCE
AS WELL AS OUR LOCAL REGRESSION PROGRAM SHOW WATER LEVELS FALLING
SHY OF MINOR FLOODING THRESHOLDS FOR BOTH THIS EVENINGS AND THE
MONDAY MORNING HIGH TIDE CYCLES. WE WILL CONTINUE TO MONITOR HOWEVER
AS A SLIGHT SHIFT CLOSER TO THE SHORE WITH THE TRACK OF THE LOW
COULD INCREASE THE THREAT.
&&
.CLIMATE...
SNOWFALL DAILY RECORDS
MAR 20
ACY 5.0 1914
THE FOLLOWING WAS GENERATED BY SARAH JOHNSON ET AL, ALL BELOW
PREDICATED ON OFFICIAL MEASURABLE SNOW
IF PHILADELPHIA MEASURES TONIGHT IT WILL BE THE 7TH TIME SINCE
RECORDS BEGAN THAT THE LATEST MEASURABLE SNOW HAS OCCURRED AFTER
THE FIRST 80 DEGREE DAY OF THE YEAR. THE OTHER YEARS WERE 1892,
1921, 1928, 1967 1990 AND 2000.
ALL OF THESE YEARS HAD THEIR EARLIER THAN NORMAL FIRST 80 DEGREE
DAY.
ABE: 6 TIMES PREVIOUSLY (1963, 1967, 1978, 1986, 1990, 2014)
ACY: 2 TIMES PREVIOUSLY (1959, 1990)
ILG: 4 TIMES PREVIOUSLY (1959, 1985, 1990, 2000)
MARCH THROUGH 19 DAYS IS AVERAGING ABOUT 6 TO 9 DEGREES ABOVE
NORMAL... WARMEST NORTH.
AS OF NOW WE ARE TRACKING 4TH WARMEST MARCH IN OUR HISTORICAL DATABASE
FOR PHILADELPHIA DATING BACK TO 1874. WE'VE RUN CALCULATIONS BASED
ON TODAY 330 AM FORECAST THROUGH THE 26TH, THE FTPRHA GFS 2M
MAX/MIN FROM D8-11 AND THEN NORMAL LOW HI FOR THE 31ST AND PROJECTING
PHILADELPHIA EASILY A PROBABLE TOP 10 WARMEST. THE AVG MAY SLIP A
BIT FROM THE CURRENT 50.1 DEGREES (PLUS 8.9 DEGREES SO FAR) BUT WE
ARE PROJECTING TO BE ABOUT 6 DEGREES ABOVE THE NORMAL MONTHLY MEAN
OF 43.5. IF ITS 50 DEGREES... THIS WOULD BE THE 4TH WARMEST MARCH
BEHIND
52.5 1921
52.2 2012
51.2 1945
AND JUST AHEAD OF 49.8 IN 1946.
ABE THROUGH THE 19TH RANKED #4 WARMEST, RECORDS DATING BACK TO
1922
ACY THROUGH THE 19TH RANKED 6TH WARMEST, RECORDS DATING BACK TO
1874
ILG THROUGH THE 19TH RANKED 10TH, RECORDS DATING BACK TO 1895.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 6 AM EDT
MONDAY FOR NJZ013-014-020-022-026-027.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 AM EDT MONDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ431-450-451.
&&
SYNOPSIS...DRAG
NEAR TERM...NIERENBERG/MEOLA
SHORT TERM...MEOLA
LONG TERM...DRAG
AVIATION...DRAG/NIERENBERG/MEOLA
MARINE...DRAG/MEOLA
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Mar 20, 6:51 AM EDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 651 AM EDT SUN MAR 20 2016 NJZ001-007-PAZ054-055-060>062-211100- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 651 AM EDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A PERIOD OF SNOW IS LIKELY TONIGHT AND IF IT OCCURS, IT COULD CAUSE SLIPPERY TRAVEL ON ALL UNTREATED SURFACES. THE MOST FAVORABLE TIME FOR SNOW IS 10 PM TO 4 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-NJZ008>010-012-015>019-021-PAZ070-071-101>106- 211100- NEW CASTLE-KENT-CECIL-KENT MD-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 651 AM EDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD MEASURABLE SNOW IS EXPECTED TONIGHT ALONG EITHER SIDE OF THE INTERSTATE 95 CORRIDOR. AMOUNTS COULD RANGE FROM 1 TO 3 INCHES IN THE PHILADELPHIA, WILMINGTON, ELKTON, DOVER AREA TO AROUND 3 OR 4 INCHES OVER PORTIONS OF NORTHERN NEW JERSEY. THIS WOULD RESULT IN HAZARDOUS TRAVEL THIS EVENING THROUGH THE OVERNIGHT HOURS AND POSSIBLE TRAVEL DELAYS FOR THE EARLY MONDAY MORNING COMMUTE. A WINTER WEATHER ADVISORY MAY BE ISSUED FOR PORTIONS OF THIS AREA LATER TODAY IF THE THREAT FOR SIGNIFICANT SNOW ACCUMULATION INCREASES. HEAVIEST SNOW IS PROJECTED TO FALL BETWEEN 9 PM AND 5 AM TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020-022-027-211100- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON- 651 AM EDT SUN MAR 20 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-MDZ015-019-020-NJZ023>025-211100- INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 651 AM EDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. RAIN DEVELOPING TODAY WILL PROBABLY CHANGE TO SNOW LATE THIS AFTERNOON OR EVENING AND MAY ACCUMULATE AN INCH OR TWO. ITS POSSIBLE SLIPPERY TRAVEL WILL DEVELOP THIS EVENING OR TONIGHT ON ALL UNTREATED SURFACES. THERE IS A SMALL CHANCE A WINTER WEATHER ADVISORY WILL NEED TO BE ISSUED FOR PORTIONS OF EXTREME SOUTHEAST NEW JERSEY, SUSSEX COUNTY DELAWARE AND MARYLAND'S EASTERN SHORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ026-211100- COASTAL OCEAN- 651 AM EDT SUN MAR 20 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ452>455-211100- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 651 AM EDT SUN MAR 20 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A PERIOD OF GALE FORCE 35 KNOT NORTHWEST WIND GUSTS IS POSSIBLE MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450-451-211100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 651 AM EDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A PERIOD OF GALE FORCE 35 KNOT NORTHWEST WIND GUSTS IS POSSIBLE MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:39 AM EDT | Gale Warning | PHI | 24 hr | |
| Mar 20, 6:35 AM EDT | Winter Weather Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.